MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; GLOVE, EXAM, NITRILE, MG ES, 100, M

MEDLINE INDUSTRIES, LP MEDLINE; GLOVE, EXAM, NITRILE, MG ES, 100, M
Catalog Number MG100MH
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2024
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
GLOVE, EXAM, NITRILE, MG ES, 100, M
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
dhara patel
three lakes drive
northfield, IL 60093-2753
MDR Report Key25872835
Report Number1417592-2026-06790
Device Sequence Number20842311
Product Code LZA
UDI-Device Identifier00888277667566
UDI-Public00888277667566
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K071910
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMG100MH
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2024
Initial Report FDA Received Date07/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown